MAUDE Adverse Event Report: SDS DE MEXICO SPARK 20 - DUAL ARCH

SDS DE MEXICO SPARK 20 - DUAL ARCH
Catalog Number 728-3020
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient had an allergic reaction to the first set of aligners.Symptoms patient experienced were not provided.Based on doctor's professional opinion allergic reaction can be a serious injury for possible anaphylaxis.Patient did not go to the hospital and was not referral to another type of doctor.Patient is fully recovered.

Brand Name
SPARK 20 - DUAL ARCH
Common Device Name
SPARK 20 - DUAL ARCH
Manufacturer (Section D)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX  21395
Manufacturer (Section G)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX   21395
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
MDR Report Key18095481
Report Number2016150-2023-00007
Device Sequence Number6754573
Product Code NXC
UDI-Device Identifier00889989083453
UDI-Public00889989083453
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number728-3020
Device Lot Number1488803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale